Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Stability of the Couette flow at high Reynolds numbers in two dimensions and three dimensions


Authors: Jacob Bedrossian, Pierre Germain and Nader Masmoudi
Journal: Bull. Amer. Math. Soc. 56 (2019), 373-414
MSC (2010): Primary 76-02, 35-02, 76E05, 76E30, 35B25, 35B35, 35B34
DOI: https://doi.org/10.1090/bull/1649
Published electronically: November 15, 2018
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We review works on the asymptotic stability of the Couette flow. The majority of this paper is aimed toward a wide range of applied mathematicians, and there is an additional section aimed toward experts in the mathematical analysis of PDEs.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (2010): 76-02, 35-02, 76E05, 76E30, 35B25, 35B35, 35B34

Retrieve articles in all journals with MSC (2010): 76-02, 35-02, 76E05, 76E30, 35B25, 35B35, 35B34


Additional Information

Jacob Bedrossian
Affiliation: 4176 Campus Drive - William E. Kirwan Hall, College Park, Maryland 20742
Email: jacob@cscamm.umd.edu

Pierre Germain
Affiliation: Courant Institute of Mathematical Sciences, 251 Mercer Street, New York, New York 10012
Email: pgermain@cims.nyu.edu

Nader Masmoudi
Affiliation: Department of mathematics, New York University in Abu Dhabi, Saadyiat Island, Abu Dhabi, United Arab Emirates
Email: masmoudi@cims.nyu.edu

DOI: https://doi.org/10.1090/bull/1649
Keywords: Hydrodynamic stability, high Reynolds number, Couette flow, subcritical transition
Received by editor(s): March 6, 2018
Published electronically: November 15, 2018
Additional Notes: The first author was supported by NSF DMS-1552826.
The second author was supported by NSF DMS-1501019.
The third author was supported by DMS-1716466.
Article copyright: © Copyright 2018 American Mathematical Society